MAUDE Adverse Event Report: MICROVENTION, INC. MICROPLEX COMPASS COMPLEX VTA; ARTIFICIAL EMBOLIZATION DEVICE

MICROVENTION, INC. MICROPLEX COMPASS COMPLEX VTA; ARTIFICIAL EMBOLIZATION DEVICE
Model Number 100928CMSR-V-A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device has not yet been returned to the manufacturer for analysis.The instructions for use (ifu) identifies premature coil detachment as a potential complication associated with use of the device.
 
Event or Problem Description
It was reported that during coil embolization of an aneurysm, the embolization coil detached from the delivery pusher during removal from the microcatheter.There was no reported patient injury or additional intervention.
 
Additional Manufacturer Narrative
The investigation of the returned coil system revealed the implant coil was attached to the pusher with no signs of thermal detachment.The alleged coil detachment was not confirmed.

Brand Name
MICROPLEX COMPASS COMPLEX VTA
Common Device Name
ARTIFICIAL EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key10932944
Report Number2032493-2020-00365
Device Sequence Number19495411
Product Code HCG
UDI-Device Identifier00812636021232
UDI-Public(01)00812636021232(11)150912(17)200912(10)150912V2
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K050954
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/12/2020
Device Model Number100928CMSR-V-A
Device Catalogue Number100928CMSR-V
Device Lot Number150912V2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/04/2020
Initial Date Received by Manufacturer 11/02/2020
Supplement Date Received by Manufacturer12/04/2020
Initial Report FDA Received Date12/02/2020
Supplement Report FDA Received Date12/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1